About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 462801, 10 pages
http://dx.doi.org/10.1155/2013/462801
Research Article

Epidemic Random Network Simulations in a Distributed Computing Environment

1Centro de Estudios Superiores Felipe II, Aranjuez, 28300 Madrid, Spain
2Instituto de Matemática Multidisciplinar, Edificio 8G 2° Floor, Universitat Politècnica de Valéncia, 46022 Valencia, Spain

Received 4 June 2013; Revised 23 July 2013; Accepted 17 September 2013

Academic Editor: Benito Chen-Charpentier

Copyright © 2013 J. Villanueva-Oller et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

J. Villanueva-Oller, L. Acedo, J. A. Moraño, and A. Sánchez-Sánchez, “Epidemic Random Network Simulations in a Distributed Computing Environment,” Abstract and Applied Analysis, vol. 2013, Article ID 462801, 10 pages, 2013. doi:10.1155/2013/462801